View More View Less
  • 1 University S. M. Ben Abdellah Fez, Box 2202, Morocco
  • | 2 King Faisal University, P. O. Box 400, Al-Ahsaa 31982, Saudi Arabia
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

A ring R has the (A)-property (resp., strong (A)-property) if every finitely generated ideal of R consisting entirely of zero divisors (resp., every finitely generated ideal of R generated by a finite number of zero-divisors elements of R) has a nonzero annihilator. The class of commutative rings with property (A) is quite large; for example, Noetherian rings, rings whose prime ideals are maximal, the polynomial ring R[x] and rings whose total ring of quotients are von Neumann regular. Let f : AB be a ring homomorphism and J be an ideal of B. In this paper, we investigate when the (A)-property and strong (A)-property are satisfied by the amalgamation of rings denoted by AfJ, introduced by D'Anna, Finocchiaro and Fontana in [3]. Our aim is to construct new original classes of (A)-rings that are not strong (A)-rings, (A)-rings that are not Noetherian and (A)-rings whose total ring of quotients are not Von Neumann regular rings.

  • [1]

    Boisen, M.and Sheldon, P. B., CPI-extensions: overrings of integral domains with special prime spectrums, Canad. J. Math., 29 (1977), 722-737.

    • Search Google Scholar
    • Export Citation
  • [2]

    Chhiti, M., Jarrar, M., Kabbaj, S.and Mahdou, N., Prüfer conditions in an amalgamated duplication of a ring along an ideal, Comm. Algebra, 43 (1) (2015), 249-261.

    • Search Google Scholar
    • Export Citation
  • [3]

    D'Anna, M., Finocchiaro, C. A.and Fontana, M., Amalgamated algebras along an ideal, Commutative algebra and its applications, Walter de Gruyter, Berlin, (2009) 241-252.

    • Search Google Scholar
    • Export Citation
  • [4]

    D'Anna, M., Finocchiaro, C. A.and Fontana, M., Properties of chains of prime ideals in amalgamated algebras along an ideal, J. Pure Appl. Algebra, 214 (2010), 1633-1641.

    • Search Google Scholar
    • Export Citation
  • [5]

    D'Anna, M.and Fontana, M., An amalgamated duplication of a ring along an ideal: the basic properties, J. Algebra Appl., 6 (2007), 443-459.

    • Search Google Scholar
    • Export Citation
  • [6]

    Dobbs, D. E.and Shapiro, J., On the Strong (A)-Rings of Mahdou and Hassani, Mediterr. J. Math., 10 (2013), 1995-1997.

  • [7]

    Hassani, A. R.and Mahdou, N., On strong (A)-rings, Mediterr. J. Math., 9 (2012), 393-402.

  • [8]

    Henriksen, M.and Jerison, M., The space of minimal prime ideals of a commutative ring, Trans. Amer. Math. Soc., 115 (1965), 110-130.

  • [9]

    Hong, C. Y., Kim, N. K., Lee, Y.and Ryu, S. J., Rings with Property (A) and their extensions, J. Algebra, 315 (2007), 612-628.

  • [10]

    Huckaba, J. A., Commutative Rings with Zero-Divisors, Marcel Dekker, New York, 1988.

  • [11]

    Huckaba, J. A.and Keller, J. M., Annihilation of ideals in Commutative rings, Pacific J. Math., 83 (1979), 375-379.

  • [12]

    Kabbaj, S.and Mahdou, N., Trivial extensions defined by coherent-like conditions, Comm. Algebra, 32 (10) (2004), 3937-3953.

  • [13]

    Louartiti, K.and Mahdou, N., Amalgamated algebra extensions defined by von Neumann regular and SFT Conditions, Gulf journal of mathematics, vol 1, issue, 2 (2013), 105-113.

    • Search Google Scholar
    • Export Citation
  • [14]

    Mohammadi, R., Moussavi, A.and Zahiri, M., On rings with annihilator condition, Studia Scientiarum Mathematicarum Hungarica, 54 (2017), 82-96

    • Search Google Scholar
    • Export Citation